# SDR TWAA9818205

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 616-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON  STRINGER 39L BETWEEN STA 616 TO 632.  REMOVED SECTION OF CORRODED STRINGER AND CLEANED STA 606 TO 632 PER SRM 51-10-00 PAGE 16.  INSTALLED SPLICE BETWEEN STA 600 TO 632 PER SRM 53-00-03, PAGE 215 DETAIL III FIG 207 SHEET 9.
